Patient :I took a monistat 1 day kit about 24 hours ago for what I believed to be a yeast infection and the itching has stopped mostly (except for when wiping after using the bathroom) but my inner labia is extremely swollen and I'm rubbed red and raw to the point where I'm uncomfortable and the discharge has turned from thick and white to thinner but greenish yellow in color. Should I just give it another day or so and see if it clears up or should I go see a doctor? Is this a normal reaction to this medication? I know it's very intense medication, I just want to make sure I don't need to see a doctor immediately.
Symptoms: Vaginal swelling, rawness, greenish-yellow discharge, and some itching but not as bad
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.